EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXIV, No. 32, pp. 59–67 (2007)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


A method to solve an equation with left and right fractional derivatives

B. Stankovic

Department of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Serbia

Abstract: We give a procedure to find a solution to the equation $D^{\alpha } _{b^{-}} D^{\alpha }_{0^{+}} y(x) + mD^{\alpha } _{0^{+}} D^{\alpha }_{b^{-}} y = C_{0}(x), 0 < x < b, 0 < \alpha < 1,$ solving the corresponding Fredholm integral equation of the second kind.

Keywords: left and right fractional derivatives, singular integral equations

Classification (MSC2000): 34K06, 45E05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 23 Sep 2007. This page was last modified: 20 Jun 2011.

© 2007 Mathematical Institute of the Serbian Academy of Science and Arts
© 2007–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition